Rational approximations of the fundamental matrix of systems of
Doklady Akademii Nauk, Tome 300 (1988) no. 6, pp. 1325-1328
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_6_a9,
author = {M. S. Syavavko},
title = {Rational approximations of the fundamental matrix of systems of},
journal = {Doklady Akademii Nauk},
pages = {1325--1328},
year = {1988},
volume = {300},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_6_a9/}
}
M. S. Syavavko. Rational approximations of the fundamental matrix of systems of. Doklady Akademii Nauk, Tome 300 (1988) no. 6, pp. 1325-1328. http://geodesic.mathdoc.fr/item/DAN_1988_300_6_a9/